# SDR 96FDEA01403

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277
- Make and model: Boeing 727233
- Aircraft serial: 22042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN I/B OF STR 28R STA 715 EXTERNAL.  REMOVED CORROSION PER SRM 53-30-3 INSTALLED DOUBLER PER SRM 53-30-3.
